Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Finitely Generated Residually Finite Group with an Unsolvable Word Problem

Stephen Meskin
Proceedings of the American Mathematical Society
Vol. 43, No. 1 (Mar., 1974), pp. 8-10
DOI: 10.2307/2039314
Stable URL: http://www.jstor.org/stable/2039314
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Finitely Generated Residually Finite Group with an Unsolvable Word Problem
Preview not available

Abstract

The group described in the title is obtained as a quotient of a center-by-metabelian group constructed by P. Hall.

Page Thumbnails

  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10